# SDR UIEA2012122700567

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,867 hours, 14,918 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION OF THE DATUM ACFT, FOUND A SMALL PUNCTURE ON THE RT WING LANDING GEAR - DOOR SKIN.  THE DAMAGE AREA FALLS IN THE CRITICAL AREA OF SRM 52-80-02-01-01.  ALLOWABLE DAMAGE GENERAL.  THE SRM DOESN'T PROVIDE THE ALLOWABLE LIMITS ON THIS AREA.  IT INSTRUCTS TO CONTACT MFG FOR THE DATA.  (PERFORM A TIME LIMITED REPAR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIOS AT EVERY 25 FC AFTER PART 1 AND PERMANENT REPAIR PRIOR TO OR AT THE NEXT C CHECK AFTER PART 1 HAS BEEN ACCOMPLISHED IAW SRM 51-70-17.)
